# SDR VQIA2017081000049

- Difficulty date: September 30, 2016
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N521VA
- Make and model: Airbus A319-112
- Aircraft serial: MSN2773
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Condition: Contaminated
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REPORTED A STRONG NON BURNING, DIRTY SOCK ODOR, IN THE CABIN.  THE ACFT WAS REMOVED FROM SERVICE AND TSM 05-50-00-81-08-31A AND 49-00-81-81-08-47 WERE ACCOMPLISHED.  RESIDUAL OIL WAS FOUND IN THE APU COMPARTMENT, NO ACTIVE LEAKS NOTED.  THE APU COMPARTMENT AND APU INLET DUCT WERE CLEANED AND THE ACFT WAS RETURNED TO SERVICE.  NO FURTHER ISSUES REPORTED ON SUBSEQUENT FLIGHTS.
